آمار

تعداد نشریات25
تعداد شماره‌ها410
تعداد مقالات4,177
تعداد مشاهده مقاله6,199,672
تعداد دریافت فایل اصل مقاله4,137,915
Han, Sang-Eon, Lu, Ling-Xia. (1397). A kind of fuzzy upper topology on L-preordered sets. نشریه علمی دانشگاه سیستان و بلوچستان, 16(1), 191-203. doi: 10.22111/ijfs.2019.4493
Sang-Eon Han; Ling-Xia Lu. "A kind of fuzzy upper topology on L-preordered sets". نشریه علمی دانشگاه سیستان و بلوچستان, 16, 1, 1397, 191-203. doi: 10.22111/ijfs.2019.4493
Han, Sang-Eon, Lu, Ling-Xia. (1397). 'A kind of fuzzy upper topology on L-preordered sets', نشریه علمی دانشگاه سیستان و بلوچستان, 16(1), pp. 191-203. doi: 10.22111/ijfs.2019.4493
Han, Sang-Eon, Lu, Ling-Xia. A kind of fuzzy upper topology on L-preordered sets. نشریه علمی دانشگاه سیستان و بلوچستان, 1397; 16(1): 191-203. doi: 10.22111/ijfs.2019.4493


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.